# SDR DXTA200601722

- Difficulty date: November 11, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N342QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600324
- Aircraft time: 7,395 hours, 6,741 cycles
- Engine: Pwa JT15D5
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Loose
- Location: Annunciator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, BOTH PFD'S DISPLAYED ATT/HDG FAILURE ANNUNCIATORS. THESE ANNUNCIATORS WERE FOLLOWED BY TOTAL LOSS OF BOTH PFD'S AND MFD. FAILURES WERE INTERMITTENT FOR SEVERAL MINUTES. (MCC NOTE: PILOT REPORTS FAILURES LASTED SEVERAL SECONDS AND WAS OK ON THE GROUND. CREW REPORTS THAT AC FAIL ANNUNCIATOR ALSO ILLUMINATED; COULD NOT DETERMINE IF COCKPIT WENT TOTALLY BLACK OR NOT (STILL HAD DAYLIGHT AND ATTENTION WAS ON EMERGENCY PROCEDURES); AFTER LANDING AVIONICS POWER SWITCH FELT NORMAL.  APPLIED PWR TO AC, POWER UP AVN. NO FAILURES NOTED. GAINED ACCESS TO IC'S CHECKED SECURITY, CHECK GOOD, CHECKED PFD'S AND MFD FOR SECURITY CHECKS- GOOD. GAINED ACCESS TO AC INVERTER IN TAILCONE. FOUND LWR INV CONNECTOR
